American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11T06) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Ariane M. Masuda and Michael E. Zieve. Permutation binomials over finite fields. Trans. Amer. Math. Soc. 361 (2009) 4169-4180. MR 2500883.
Abstract, references, and article information
View Article: PDF

[2] Sophie Huczynska and Stephen D. Cohen. Primitive free cubics with specified norm and trace. Trans. Amer. Math. Soc. 355 (2003) 3099-3116. MR 1974677.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Arnold Knopfmacher and Richard Warlimont. Distinct degree factorizations for polynomials over a finite field . Trans. Amer. Math. Soc. 347 (1995) 2235-2243. MR 1277121.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Stephen D. Cohen and Rex W. Matthews. A class of exceptional polynomials . Trans. Amer. Math. Soc. 345 (1994) 897-909. MR 1272675.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Gerhard Turnwald. On a problem concerning permutation polynomials . Trans. Amer. Math. Soc. 302 (1987) 251-267. MR 887508.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Leonard Carlitz. A class of polynomials . Trans. Amer. Math. Soc. 43 (1938) 167-182. MR 1501937.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1